Citations of

William Y.C. Chen, Xueliang Li, Chao Wang and Xiaoyan Zhang, Linear time algorithms to the minimum all-ones problem for unicyclic and bicyclic graphs, Electronic Notes in Discrete Math., 17 (2004), 93–98.


  1. H. Broersma and X.L. Li, On the complexity of dominating set problems related to the minimum all-ones problem, Theoret. Comput. Sci. 385(2007) 60-70.

  2. M.Hadji, Synthèse de réseaux à composantes connexes unicycliques, 2010.

  3. A.C. Jamieson, Linear-time algorithms for edge-based problems, 2007.

  4. 李学良,张晓岩,三种新变形的全一问题,《数学物理学报》 28(2008) 619-626.

back to homepage